# SDR FDEA2019102542744

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Worn
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE, RH LOWER INTERNAL SKIN HAS WORN GROOVES (15 EA) FROM FASTENERS RIDING   CONDITION DOT #10 PERFORMED REPAIR PER EA 1-5352-T0350122
